Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Record 8 of 19
Previous Record Next Record
E-Books/E-Docs
Author Berman, Joel, 1943- author.

Title Generative complexity in algebra / Joel Berman, Pawel M. Idziak.

Publication Info. Providence, Rhode Island : American Mathematical Society, [2005]
2005

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (176 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 828
Memoirs of the American Mathematical Society ; no. 828.
Note "Volume 175, number 828 (end of volume)."
Bibliography Includes bibliographical references (pages 157-159).
Note Description based on print version record.
Subject Ordered algebraic structures.
Model theory.
Algebraic varieties -- Classification theory.
Genre/Form Electronic books.
Added Author Idziak, Pawel, author.
Other Form: Print version: Berman, Joel. Generative complexity in algebra. Providence, Rhode Island : American Mathematical Society, [2005] vii, 159 pages ; 26 cm Memoirs of the American Mathematical Society ; no. 828 9780821837078
ISBN 0821837079 (alk. paper)
9780821837078
9781470404291 (e-book)

 
    
Available items only